It is always better not to drink when you are already on anti-addiction therapy.
Otherwise it may cause opioid withdrawal symptoms.
The fatal symptoms like respiratory depression can also occur.
Better to avoid drinking or other sort of addiction.
Hi Felicia Schwall,
welcome to the health care magic forum,there is no recomended duration of gap beteen the dose of suboxone and drinking you can have it after 3-4 hrs of that,but you should avoid drinking and consider the seriousness of the therapy you are undergoing through.
stay healthy !
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i have a daughter that has been on suboxone for a year to get off of vicodin. we have trusted this doctor to taper or just take care of the meds. it required us to have private insurance and cash for each visit. the meds are expensive even with insurance. well we are on state insurance finally and they will not prescribe it until she has an intake visit with a special clinic. it took so long to get in she ran out of the suboxone. after 4 days of hell finally checked into detox and they wont keep her because she is not as severe as the others waiting for beds in the detox unit. the other clinic has a taper program and she finally has an appt on monday. she has been off of the suboxone for 7 days. the taper program will start her on 8 mg and rapidly decrease it. should she do this. i think she has already made it through the worst and just needs help controlling pain and she will attend groups and i like that.
Hello, I have a prescription for 2 medications, and I am wondering how long after one i should take the other. One medication is suboxone 8mg, i took one 12 hours ago. I hurt my back at work yesterday and the doctor gave me lortab 10/500 and i am wondering how long i should wait to take the lortab for it to be effective. Thank you
Hi doc hope u can help me I can t go on like this anymore. I m 29 I ve Ben addicted to opiates for 11 years. (Snorting Oxycotton &opana) all of these were obtained from the street. Then 4 years ago the person I got them from got on suboxone I to started taking it to recently I have tried to get my own doctor to prescribe them to me I m a father of five kids have a full time job and a wife and buying the suboxone off the street has broke me and caused me to nearly loose my family I have called several doctors in my area that prescribe suboxone and the waiting list is so long they can t tell me how long it will be before they can help me. I don t have anymore time left I m guna lose everything that is important to me in life very soon if I can t get to a doctor asap! I go thru withdraws once a month at least! Due to the person I get them from needs them for himself. They are horrible I get to the point that my body convulses uncontrollably, cannot sleep eat I shut everyone around me out anxiety depression and so on. If I lose my family I no I won t be able to recover from that I m begging you for your help! I just want to live a normal life. I no that it I nobody s fault but my own for the position I m in but if you would be so kind as to help me I don t know what else to do!
we have been giving 0.5 mg Restyl to my mom who is a patient of Grade IV Gliobastom. Recently due to lack of sleep for almost a week, the doctor asked me to increase the dose of Restyl. I find her very sloppy and in a drowsy state. Is ti because of the increased dosage. pls respond
Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel
Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.
I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??
I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...